# SDR SWAA2022030425247

- Difficulty date: March 13, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB FWD UPPER SLIDER SEAL IS CRACKED / R AND R NEW L/H UPPER SLIDER SEAL PER SRM 51-40-02.
